# SDR HALA2013060500075

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 103,869 hours, 19,528 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873201
- Part serial: 1401
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE, FOUND RT ENG FIRE LOOP 1.  REPLACED CIRCUIT CARD M683, RT WING FIRE LOOP 1, FIRE DETECT CONTROL CARD IAW AMM 26-10-01.  OPS CHECKED GOOD.  OK FOR SERVICE.
